AIMS Mathematics, 2018, 3(3): 391-408. doi: 10.3934/Math.2018.3.391

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Dynamics analysis of stochastic tuberculosis model transmission withimmune response

1 Universit´e Marien Ngouabi, Facult´e des Sciences et Techniques, BP 69 Brazzaville, Congo
2 Institut National de la Recherche en Sciences Exactes et Naturelles, Avenue de l’Auberge deGascogne BP 2400 Brazzaville, Congo

In this paper we extend the tuberculosis epidemic model from a deterministic frameworkto a deterministic model with immunue response and after to stochastic one. We formulate it asa stochastic di erential equation. We, then, etablish the stabilities of di erent equilibria, and giveconditions for extinction and persistence of the desease.
  Figure/Table
  Supplementary
  Article Metrics

References

1. J. Adnani, K. Hattaf, N. Yousfi, Analysis of a Stochastic SIRS Epidemic Model with Specific functional Response, Applied Mathematical Sciences, 10 (2016), 301–314.    

2. V. N. Afanasev, V. B. Kolmanowski and V. R. Nosov, Mathematical Theory of Global Systems Design, Kluwer, Dordrecht, 1996.

3. A. H. Bahar and X. Mao, Stochastic delay Lotka Volterra model, J. Math. Anal. Appl., 292 (2004), 364–380.    

4. S. Bhattacharya, M. Martcheva and X. Z. Li, A prey predator desease model with immune response in infected prey, J. Math. Anal. Appl., 411 (2014), 297–313.    

5. S. Bowong, Control of the transmission dynamics of tuberculosis, 2010.

6. J. L. Dimi, T. Mbaya, Analysis of stochastic model of tuberculosis transmission, Journal of Progressive Research in Mathematics, 9 (2016), 1137–1140.

7. S. Bowong and J. Jules Tewa, Global analysis of a dynamical model for transmission of tuberculosis with a general contact rate, Commun. Nonlinear Sci., 15 (2010), 3621–3631.    

8. J. P. LaSalle, The stability of dynamical systems, Socierty for Industrial and Applied Mathematics, Vol. 25, 1987.

9. D. P. MOUALEU-NGANGUE, Mémoire d'étude appronfondie Université de Yaoundé 1.

10. S. Guo, Z. Liu, H. Xing, Stochastically ultimate boundedness and global attraction of positive soluitin for a stochastic competitive system, J. Appl. Math., 2014 (2014), 1–8.    

11. P. Van den Driessche, J.Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartimental models of diseases transmission, Math. Biosci., 180 (2002), 29–48.    

12. Q. Wei , Z. Xiong, F. Wang, Dynamic of a stochastic SIR model under regime switching, The Journal of Information and Computational Science, 10 (2013), 2727–2734.    

13. Y. Cai, Y. Kang,W.Wang, et al. A stochastic di_erential equation SIRS epidemic model with ratio dependent incidence rate, Abstr. Appl. Anal., 2013 (2013), 1–11.

14. X. Mao, Stochastic differential equations and their applications, Horwood, Chichester, 1997.

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved